[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.128.52. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1972

Dermographism and Erythematous Lines in Glutethimide Overdose

Author Affiliations

Lexington, Ky

From the Division of Dermatology, Department of Medicine, University of Kentucky Medical Center, Lexington, Ky.

Arch Dermatol. 1972;106(5):724-725. doi:10.1001/archderm.1972.01620140068021
Abstract

Early diagnosis of drug overdosage may be difficult in a comatose patient. This report concerns such a case. The patient's thigh was stroked with the back of the thumbnail and dermographism developed within four minutes. This was followed by an erythematous line and vesicles that lasted for six days. Three days after stroking, microscopic sections of the lesion revealed subepidermal vesicles and necrosis of sweat glands.

×